×

zbMATH — the first resource for mathematics

Shock waves as limits of progressive wave solutions of higher order equations. (English) Zbl 0233.35063

MSC:
35L65 Hyperbolic conservation laws
35L67 Shocks and singularities for hyperbolic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] and , Theory of Oscillations, Princeton University Press, 1949.
[2] Conley, Comm. Pure Appl. Math. 23 pp 867– (1970)
[3] Foy, Comm. Pure Appl. Math. 17 pp 177– (1964)
[4] Gel’fand, Uspekhi Mat. Nauk 14 pp 87– (1959)
[5] English translation in Amer. Math. Soc. Trans., Ser. 2, No. 29, 1963, pp. 295–381.
[6] Lax, Comm. Pure Appl. Math. 10 pp 537– (1957)
[7] Lax, Comm. Pure Appl. Math. 21 pp 467– (1968)
[8] Smoller, Arch. Rat. Mech. Anal. 32 pp 169– (1969)
[9] Smoller, Mich. Math. J. 16 pp 201– (1969)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.